MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXPRESS LD ILIAC / BILIARY; STENT, ILIAC

BOSTON SCIENTIFIC CORPORATION EXPRESS LD ILIAC / BILIARY; STENT, ILIAC
Model Number 20226
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Activation Failure (3270)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/09/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that stent dislodged inside the patient.The target lesion was located in the severely calcified and very tight proximal external right iliac.A right sided puncture was performed and stayed true lumen by using a 6fr non-bsc sheath.A 7.0x40x75cm express ld iliac / biliary stent was advanced for treatment.However, during the procedure, when the physician advanced the express ld stent delivery system out through the sheath, it was noted that the stent immediately fell off the delivery system.Only the balloon catheter advanced while the stent remained just outside the sheath.The physician then used a 4fr non-bsc catheter to push the stent across the stenosis and was able to inflate a 4mm mustang balloon to partially expand the stent.Post dilation was then performed with the 7mm express ld balloon catheter.The result was not optimal, so the physician used a non-bsc covered stent across a segment of stenosis that was not covered by the express ld stent.There were no patient complications reported.

Brand Name
EXPRESS LD ILIAC / BILIARY
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8561104
Report Number2134265-2019-04498
Device Sequence Number2191430
Product Code NIO
UDI-Device Identifier08714729392217
UDI-Public08714729392217
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K133110
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/23/2020
Device Model Number20226
Device Catalogue Number20226
Device Lot Number0021428645
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2019
Initial Report FDA Received Date04/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;